Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 953-965
https://doi.org/10.4134/BKMS.b160377
Published online May 31, 2017
Bahaddin Bukcu, Murat Kemal Karacan, and Dae Won Yoon
Gazi Osman Pasa University, Usak University, Gyeongsang National University
Abstract : In this paper, we classify translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$ satisfying some algebraic equations in terms of the coordinate functions and the Laplacian operators with respect to the first, the second and the third fundamental form of the surface. We also give explicit forms of these surfaces.
Keywords : Laplace operator, simply isotropic space, translation surfaces
MSC numbers : 53A35, 53B30, 53A40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd